Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 43, issue 4, 1999

On min-max majority and deepest points pp. 325-333 Downloads
D. Nolan
Maximum likelihood estimation for the Erlang integer parameter pp. 335-341 Downloads
Gregory K. Miller
Characterization of spatial Poisson along optional increasing paths: A problem of dimension's reduction pp. 343-347 Downloads
G. Aletti and V. Capasso
Some robust estimates of principal components pp. 349-359 Downloads
John I. Marden
Limit theorems and random spacings related to cutting of DNAs by radiation pp. 361-367 Downloads
Yasumasa Saisho
On minimax rates of convergence in image models under sequential design pp. 369-375 Downloads
Alexander Korostelev
Reference priors for the general location-scale modelm pp. 377-384 Downloads
Carmen Fernández and Mark Steel
On estimation of the spectral measure of certain nonnormal operator stable laws pp. 385-392 Downloads
Hans-Peter Scheffler
Reducing non-stationary stochastic processes to stationarity by a time deformation pp. 393-397 Downloads
Olivier Perrin and Rachid Senoussi
Estimation of the coefficient of tail dependence in bivariate extremes pp. 399-409 Downloads
L. Peng
The joint covariance structure of ordered symmetrically dependent observations and their concomitants of order statistics pp. 411-414 Downloads
Hak-Myung Lee and Marlos Viana
A note on the wavelet oracle pp. 415-420 Downloads
Peter Hall, Gérard Kerkyacharian and Dominique Picard
Convolution of geometrics and a reliability problem pp. 421-426 Downloads
Ananda Sen and N. Balakrishnan
Bounds for rth order joint cumulant under rth order strong mixing pp. 427-431 Downloads
B. L. S. Prakasa Rao

Volume 43, issue 3, 1999

On tail probabilities of Kolmogorov-Smirnov statistics based on uniform mixing processes pp. 217-223 Downloads
Tae Yoon Kim
Age-smooth properties of mixture models pp. 225-236 Downloads
Jie Mi
Reliabilities for (n,f,k) systems pp. 237-242 Downloads
Gerard J. Chang, Lirong Cui and Frank K. Hwang
Asymptotic normality of nonparametric estimators under [alpha]-mixing condition pp. 243-250 Downloads
Eckhard Liebscher
The PDF and CF of Pearson type IV distributions and the ML estimation of the parameters pp. 251-264 Downloads
Yuichi Nagahara
Law equivalence of stochastic linear systems pp. 265-274 Downloads
Beniamin Goldys and Szymon Peszat
Rank regression for current-status data: asymptotic normality pp. 275-287 Downloads
Jason Abrevaya
Projection indices and multimodality for mixtures of normal distributions pp. 289-297 Downloads
G. Eslava and F. H. C. Marriott
A functional large deviations principle for quadratic forms of Gaussian stationary processes pp. 299-308 Downloads
F. Gamboa, A. Rouault and M. Zani
Rates of convergence for the pre-asymptotic substitution bandwidth selector pp. 309-316 Downloads
Jianqing Fan and Li-Shan Huang
Tail hypotheses in the signal plus noise model pp. 317-319 Downloads
Abram Kagan and Lawrence A. Shepp
Dispersive ordering of convolutions of exponential random variables pp. 321-324 Downloads
Subhash Kochar and Chunsheng Ma

Volume 43, issue 2, 1999

Ignatov's theorem and correlated record values pp. 107-111 Downloads
Erol A. Peköz
Long- and short-range dependent sequences under exponential subordination pp. 113-121 Downloads
Lesl aw Gajek and Jan Mielniczuk
Applications of a formula for the variance function of a stochastic process pp. 123-130 Downloads
Ruzong Fan, Kenneth Lange and Edsel Peña
A note on S2 in a linear regression model based on two-stage sampling data pp. 131-135 Downloads
Seuck Heun Song
A central limit theorem for self-normalized products of random variables pp. 137-143 Downloads
M. P. Quine
A new estimate of the mode based on the quantile density pp. 145-152 Downloads
A. Futschik
A note on the number of records near the maximum pp. 153-158 Downloads
Yun Li
Density estimation by truncated wavelet expansion pp. 159-168 Downloads
Takeshi Kato
Remarks on extremal problems in nonparametric curve estimation pp. 169-178 Downloads
Sergei L. Leonov
Multiple stochastic integral expansions of arbitrary Poisson jump times functionals pp. 179-188 Downloads
Nicolas Privault
Availability of a system with gamma life and exponential repair time under a perfect repair policy pp. 189-196 Downloads
Jyotirmoy Sarkar and Gopal Chaudhuri
Characterizations and model selections through reliability measures in the discrete case pp. 197-206 Downloads
Dilip Roy and R. P. Gupta
Large deviations inequalities for the maximum likelihood estimator and the Bayes estimators in nonlinear stochastic differential equations pp. 207-215 Downloads
J. P. N. Bishwal

Volume 43, issue 1, 1999

Parametric models as thin subsets of the space of distributions pp. 1-3 Downloads
Mario Antonio Gneri
A likelihood based robust Bayesian summary pp. 5-12 Downloads
Siva Sivaganesan
Least-square estimation for regression on random designs for absolutely regular observations pp. 13-23 Downloads
Gabrielle Viennet
Random walks on edge-transitive graphs (II) pp. 25-32 Downloads
José Luis Palacios, José Miguel Renom and Pedro Berrizbeitia
Expected hitting times for random walks on weak products of graphs pp. 33-39 Downloads
Bárbara González-Arévalo and José Luis Palacios
Remarks on suprema of Lévy processes with light tailes pp. 41-48 Downloads
Michael Braverman
Nonparametric estimation of piecewise smooth regression functions pp. 49-55 Downloads
Michael Kohler
On the impossibility of estimating densities in the extreme tail pp. 57-64 Downloads
Jan Beirlant and Luc Devroye
Recursive mean adjustment in time-series inferences pp. 65-73 Downloads
Beong Soo So and Dong Wan Shin
Inference for a binary lattice Markov process pp. 75-85 Downloads
S. Y. Hwang and I. V. Basawa
Hidden projection properties of some optimal designs pp. 87-92 Downloads
M. L. Aggarwal and Renu Kaul
Least-squares fitting from the variogram cloud pp. 93-98 Downloads
Werner Müller
The Hájeck-Rényi inequality for the NA random variables and its application pp. 99-105 Downloads
Jingjun Liu, Shixin Gan and Pingyan Chen
Page updated 2021-08-01